# SDR ASAA2014090509064

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,601 hours, 8,591 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COM PROMPT GONE AFTER POWER TRANSFER.  ACFT GROUNDED.  QRH COMPLETED AND SATCOM RESTORED.
